# SDR 95UAL900330

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7464U
- Make and model: Boeing 727222
- Aircraft serial: 21918
- Engine: Pwa JT8D15
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Line
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: NR
- Nature of condition: J, K
- Precautionary procedure: K

## Discrepancy

LANDED SJC UNDER AMBER ALERT WITH NR 3 ENGINE SHUT DOWN DUE TO LOW OIL PRESSURE LIGHT.  SUPPLEMENTAL DATA UPDATE S/D:  REPLACED OIL LINE FROM OIL COOLER TO RELIEF VALVE DUE TO SMALL HOLE IN LINE.  REPLACED OIL FILTER.  NO METAL NOTED.
